| Catalog Number |
195-160 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The remainder of the investigation is in progress.A supplemental report will be provided pending completion, or upon receipt of new information.
Event or Problem Description
The consumer reported obtaining a false negative result using the binaxnow covid-19 ag self-test on (b)(6) 2025.Additional testing was performed twice on the same day ((b)(6) 2025) and once on the following day ((b)(6) 2025) using speedyswab rapid tests, all of which produced positive results.The customer reported experiencing tiredness as the only symptom.The customer confirmed there was no patient harm due to the test result.
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 0000913275 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-160/lot: 0000913275, test base part number 195-430wjr/lot: 913275.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 0000913275 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.
Event or Problem Description